×

zbMATH — the first resource for mathematics

Existence of global solutions and invariant measures for stochastic differential equations driven by Poisson type noise with non-Lipschitz coefficients. (English) Zbl 1197.60050
Summary: The purpose of this paper is twofold. Firstly, we investigate the problem of existence and uniqueness of solutions to stochastic differential equations with one sided dissipative drift driven by semi-martingales. Secondly, we investigate the problem of existence of an invariant measure for such equations when the coefficients are time independent.

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Breiman, L., Probability, (1968), Addison-Wesley Publishing Company Reading, MA · Zbl 0174.48801
[2] Brzeźniak, Z.; Elworthy, K.D., Stochastic differential equations on Banach manifolds, Methods funct. anal. topology, 6, 43-84, (2000) · Zbl 0965.58028
[3] Brzeźniak, Z.; Carroll, A., Approximations of the Wong-zakai type for stochastic differential equations in M-type 2 Banach spaces with applications to loop spaces, (), 251-289 · Zbl 1040.60047
[4] Brzeźniak, Z.; Ga̧tarek, D., Martingale solutions and invariant measures for stochastic evolution equations in Banach spaces, Stochastic process. appl., 87, 187-226, (1999) · Zbl 0996.60074
[5] Chojnowska-Michalik, A., On processes of Ornstein-Uhlenbeck type in Hilbert space, Stochastics, 21, 3, 251-286, (1987) · Zbl 0622.60072
[6] Dynkin, E.B., Osnovaniya teorii markovskikh protsessov, (), (in Russian) · Zbl 0091.13603
[7] Dynkin, E.B., Theory of Markov processes, (1961), Prentice Hall, Inc.,/Pergamon Press Englewood Cliffs, NJ/Oxford-London-Paris, translated from the Russian by D.E. Brown, edited by T. Kovary · Zbl 0091.13605
[8] Dynkin, E.; Jushkevich, A., Strong Markov processes, Teor. veroyatn. primen., 1, 149-155, (1956) · Zbl 0073.34801
[9] Elworthy, K.D., Stochastic differential equations on manifolds, London math. soc. lecture note ser., vol. 70, (1982), Cambridge University Press Cambridge-New York · Zbl 0514.58001
[10] Ethier, S.N.; Kurtz, T.G., Markov processes. characterization and convergence, (1986), Wiley and Sons New York · Zbl 0592.60049
[11] Friedman, A., Stochastic differential equations and applications, vol. 1, Probab. math. statist., 28, (1975) · Zbl 0323.60056
[12] Gikhman, I.I.; Skorohod, A.V., Stochastic differential equations, (1972), Springer-Verlag Berlin · Zbl 0242.60003
[13] Ikeda, N.; Watanabe, S., Stochastic differential equations and diffusion processes, (1989), North-Holland, Kodansha · Zbl 0684.60040
[14] Kunita, H., Stochastic flows and stochastic differential equations, (1990), Cambridge University Press Cambridge · Zbl 0743.60052
[15] Menaldi, J.L.; Robin, M., Invariant measure for diffusions with jumps, Appl. math. optim., 40, 105-140, (1999) · Zbl 0927.35031
[16] Peszat, S.; Zabczyk, J., Stochastic partial differential equations with Lévy noise. an evolution equation approach, Encyclopedia math. appl., vol. 113, (2007), Cambridge University Press Cambridge · Zbl 1205.60122
[17] Revuz, D.; Yor, M., Continuous martingales and Brownian motion, (1999), Springer-Verlag Berlin · Zbl 0917.60006
[18] Zabczyk, J., Stationary distribution for linear equations driven by general noise, Bull. Pol. acad. sci. math., 31, 3-4, 197-209, (1983) · Zbl 0534.60049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.